# SDR I5PA2025041868802

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,018 hours, 27,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: P499
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLT NR MGE411.   CABIN TEMP EXCESSIVELY HOT.   R/R PERFORMED FIM 21-51 FT 803 FOR PACK TEMP. CONTROLLER BITE. FOUND LH LOW LIMIT VALVE FLAG. R/R LOW LIMIT VALVE PER AMM 21-51-11/201.
